# SDR ABXA9700904

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN BATTERY SWITCH  IS TURNED OFF, EMERGENCY LIGHT SWITCH WAS IN THE OFF POSITION.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW THE DC-9 M.M. 33-53-0.
